Die Theorie der reellen Zahlen.

Felix Bernstein

Jahresbericht der Deutschen Mathematiker-Vereinigung (1905)

  • Volume: 14, page 447-449
  • ISSN: 0012-0456; 1869-7135

How to cite


Bernstein, Felix. "Die Theorie der reellen Zahlen.." Jahresbericht der Deutschen Mathematiker-Vereinigung 14 (1905): 447-449. <http://eudml.org/doc/144983>.

author = {Bernstein, Felix},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {447-449},
title = {Die Theorie der reellen Zahlen.},
url = {http://eudml.org/doc/144983},
volume = {14},
year = {1905},

AU - Bernstein, Felix
TI - Die Theorie der reellen Zahlen.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1905
VL - 14
SP - 447
EP - 449
UR - http://eudml.org/doc/144983
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.